On the Symmetry of Generalized L1-Algebras.

Werner Kugler

Mathematische Zeitschrift (1979)

  • Volume: 168, page 241-262
  • ISSN: 0025-5874; 1432-1823

How to cite


Kugler, Werner. "On the Symmetry of Generalized L1-Algebras.." Mathematische Zeitschrift 168 (1979): 241-262. <http://eudml.org/doc/172873>.

author = {Kugler, Werner},
journal = {Mathematische Zeitschrift},
pages = {241-262},
title = {On the Symmetry of Generalized L1-Algebras.},
url = {http://eudml.org/doc/172873},
volume = {168},
year = {1979},

AU - Kugler, Werner
TI - On the Symmetry of Generalized L1-Algebras.
JO - Mathematische Zeitschrift
PY - 1979
VL - 168
SP - 241
EP - 262
UR - http://eudml.org/doc/172873
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.